| || |
Day 2 of 2mg...
I am on Day 2 of 2 mg....I am feeling ok right now so hopefully this continues. Its crazy how i noticed that being on 3 mg for a couple days, i definitely felt some signs of WD. But as day 3 and 4 passed I noticed myself getting used to the dosage and feeling better. I am hoping that this is the same for this dose. I hate the sweats, but I can deal with that. The anxiety is an issue at work especially because I sit at a computer all day and not moving around keeping occupied. Any one have any ideas on how that could be helped? I try to do deep breathes and relax, but some times it is overbearing. I HATE it!!!!!
So far, Roberts method has proved to be nothing but successful. It is amazing how something this simple is always overlooked because of stupid doctors and money. If I knew that post pill abuse you could take suboxone for a few days with an induction stage and then move to maintenance and then tapering all within a month I would have done it from the start. Listen to this man, He knows what he is talking about and will help you! Thank you again!
Please everyone post your feelings and updates on how your tapering is going! I am curious and wishing everyone the best. We CAN and WILL do this!!!
Be safe everyone!
I agree! I wish to god I would have known about this forum and Robert when I switched to subs. Instead, I'm approaching 4 years of this.
Originally Posted by dsac6060
But, on a good note, I started 1 mg today.
I'll tell you some of my experience so far: (it helps me to read about others experiences too) I started out at 12mgs 4 weeks ago today and I'm now at 1mg. I was totally fine up until 1.50mg. My mood swings became horrible and I started having sleep problems. (shoot, the lack of sleep is probably why my mood swings became intense). When I stabilized at 1.25mgs, the headache set in. Each day, it gets worse but I've noticed that my vision is sooo much more clear. So, the headache is probably due to the fact that my brain is working hard to overcome these chemicals. Since I am having surgery on Friday the 24th, I am not allowed to take ANY type of anti inflammatory and Tylenol is just not helping this headache anymore. I'm sure an Aleve would knock it out. Well, I finally caved in and took an Excedrine migraine and it worked wonders!!!!! I actually feel a helluva lot better now!!! I'm going to see if Tylenol makes something for migraines. I've noticed too, when I close my eyes in a dark room, I start seeing flashes of light. I hope this is normal for my situation.
Keep me up to date about your situation and I'll try to help you out or just talk you through a rough patch. I am thankful for this forum........I would NOT have made it this far without the experienced people here. Seriously, when I am done with Suboxone, I am going to suggest to my Sub Doc he recommends this website to his patients. This place is a godsend.
Good luck with your taper.
Last edited by ddcmod; 02-20-2012 at 12:30 PM.
SUBOXOWNED add me as a friend or contact so we can keep in touch throughout this. I wrote you a long long paragraph on the other thread about supplements. hope it helps
Have faith and stay strong
I added you to my contacts.
Originally Posted by dsac6060